Journal of Differential Geometry

Anti-invariant submanifolds of a Sasakian manifold with vanishing contact Bochner curvature tensor

Kentaro Yano

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 12, Number 2 (1977), 153-170.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214433978

Digital Object Identifier
doi:10.4310/jdg/1214433978

Mathematical Reviews number (MathSciNet)
MR0487884

Zentralblatt MATH identifier
0362.53046

Subjects
Primary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)

Citation

Yano, Kentaro. Anti-invariant submanifolds of a Sasakian manifold with vanishing contact Bochner curvature tensor. J. Differential Geom. 12 (1977), no. 2, 153--170. doi:10.4310/jdg/1214433978. https://projecteuclid.org/euclid.jdg/1214433978


Export citation